Reply by the Dermatologist:
Thanks for posting your query.
I can understand your concern.
From the pictures, it seems to be a petechiael rash. Petechiae occur when there is bleeding into the skin. This can happen when there is a bleeding tendency due to either some medications like aspirin, or some coagulation disorder. Petechiae can also develop in certain fevers where there is a drop in the blood platelet count.
I would recommend that you visit your doctor who can evaluate you completely to find out the cause for the petechiae.
For the itching, you can take an antihistamine like OTC Claritin 10 mg, once in the night, for 3-5 days.
Specific treatment will depend on the cause of the petechiae.
Please let me know if you have any queries.
Take care. >>>
Thank you for your consult at DoctorSpring.com. I am one of the in-house physicians at DoctorSpring.com. Your query needs an opinion from a Dermatologist and a GP opinon (which you have selected and paid for) won't do justice to the query. We have made a free upgrade to consult a specialist.
Please note, answer from a specialist might take bit longer - kindly be patient, I can assure you it is worth it.
Patient replied :
I recently had a biopsy and it showed mild chronic carditis. I have attached the pathology report. Se item E. I have just had blood work done for celiac disease as the report also showed "The Duodenal Biopsies have an intraepithelial Lymphocytosis with mild villous bliunting." Could either one of these diagnosis cause the petchiael rash?
Thank you for the follow up.
Both chronic carditis and intraepithelial lymphocytosis are indicative of H. Pylori infection ( which causes ulcers ), or severe GERD. To discuss more about this you need a medical gastroenterologist opinion.
This does not lead to petechial rash.
Kindly continue Claritin as i recommended.